Is It Possible That Im Pregnant Pg1286334875

1 Replies
anw23 - October 5

So I stopped taking BC about 8 days ago and was on it for about 5 months,and i stopped it because i was always bleeding,not horribly but not normal either.So when i stopped taking it i had cramps and bleeding for 3 days and then it stopped. And my fiance and I had s_x saturday and sunday,which was 4 days after stopping it and last night,monday, and today,tuesday, i had odd discharge. Last night it was like a mix of white and light pink and kind of a lot of it and today it was just a tiny bit of light red. So im wondering if that could be implantation bleeding? And if its possible that i was ovulating again that quick after stopping the pills. And they were the 3 month cycle pills cause seasonique.

 

Grandpa Viv - October 6

My opinion is that it is highly unlikely to start implantation signs a couple of days after s_x. There is a reduced chance of ovulation the first month after stopping the pill. Could you just be noticing signs of pill withdrawal? Take a test a couple of weeks from now if you still have reason to think you are pregnant. Use condoms if you want to avoid pregnancy. GL!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?